# SDR AALA20121127006

- Difficulty date: November 8, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 36,023 hours, 15,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STATION 727B, LEFT BUTTLINE 45.50 CRACKED IN THE 4 HOLES COMMON TO THE SPLICE STRAP.  REMOVED DAMAGED AREA AND ACCOMPLISHED SPLICE REPAIR PER EA B737-53-027231.
